# SDR HEEA967066

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32041
- Make and model: Bell 206L-3
- Aircraft serial: 51539
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375007103
- Condition: Failed
- Location: Cockpit Tot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO INDICATION ON TOT INDICATOR WITH EITHER SHIPS POWER OR BARFIELD T-1000.
